Result on Colombeau product of generalized functions containing delta distribution

Miteva, Marija and Koceva Lazarova, Limonka (2018) Result on Colombeau product of generalized functions containing delta distribution. Balkan Journal of Applied Mathematics and Informatics, 1 (2). pp. 7-16. ISSN 2545-4803

Full text not available from this repository.
Official URL: http://js.ugd.edu.mk/index.php/bjami/article/view/...

Abstract

In this paper we consider product of infinitely differentiable function and the r-th derivative of Dirac delta distribution. The product is obtained in Colombeau algebra of generalized functions, which is the most relevant algebraic construction for dealing with Schwartz distributions. Colombeau product of distributions generalizes classical products of distributions, but also allows us to obtain products of distributions that do not exist in the classical theory of distributions.

Item Type: Article
Subjects: Natural sciences > Matematics
Divisions: Faculty of Computer Science
Depositing User: Limonka Koceva Lazarova
Date Deposited: 14 Feb 2019 06:49
Last Modified: 14 Feb 2019 06:49
URI: http://eprints.ugd.edu.mk/id/eprint/21566

Actions (login required)

View Item View Item